Tail dependence for two skew t distributions

Thomas Fung, Eugene Seneta*

*Corresponding author for this work

Research output: Contribution to journalArticle

16 Citations (Scopus)

Abstract

We examine two bivariate skew t distributions, both of which generalize the bivariate symmetric t distribution. The second, based on the bivariate skew normal distribution, always displays positive asymptotic lower tail dependence. The difference is associated with the varying tail behavior of the marginals.

Original languageEnglish
Pages (from-to)784-791
Number of pages8
JournalStatistics and Probability Letters
Volume80
Issue number9-10
DOIs
Publication statusPublished - 2010
Externally publishedYes

Fingerprint Dive into the research topics of 'Tail dependence for two skew t distributions'. Together they form a unique fingerprint.

Cite this